I have always been sensitive to my horomone. At 50 I was pre manapausal and I was fortunate enough to get bioidentical estrogen patches and a progesterone IUD. This worked well until aboaut age 58.5 when I started gaining weigh for no reason, I was tired and my joints hurt. I have always been active and I just lost my get up and go. I sought the help of an RN hormone specialist who said I had adrenal fatique and that I needed more progesterone. My inner voice questioned the progesterone because I had hada depo-rovera injection for birth control in my early 30's and gained 12 lbs in 2 weeks., but I was desparate to feel better. When she suggested that I start to take prednisone to "balance" my adrenals, I called our endocrinologist for consultation. He was very supportive and told me not to take the prenisone and to stop the progesterone and have the IUD removed,because even the smalles amout was causing me to feel tired and
My brain just can't accept this. Can you help??
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.